Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Im on Ginet 84 pill.Is it normal I havent got period yet?

Hi There, I m on my first sheet of Ginet 84 pill, I m on this pill for a couple of reasons, one with my acne (I m in my late 20 s and just started to break out in these ugly sore clusters of acne) and two my irregular bleeding with my periods. I ve taken now 4 days of the 7 of the white tablet and my period still hasn t arrived... is this normal? what is going on? any help would be greatly appreciated!
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  848
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Since this is for the first time that you started taking the pill your periods might be delayed a little bit. You finish all your seven white tablets and then wait for your periods. Start the next packet only after you have had bleeding at least for three days.
Dr. Rakhi Tayal
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor